# SDR 96FDEA01553

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 65162261
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0589 AND 010, WHILE WORKING NR0218 FOUND NR 2 K-FLAP I/B BULLNOSE BONDING JUMPER UPPER ATTACH POINT CORRODED.  *S/D* REPAIRED PER FEDEX SRM 57-50-3.
